Rocky Mountain Journal of Mathematics

On Point Values of Boehmians

V. Karunakaran and R. Vembu

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 1 (2005), 181-193.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069775

Digital Object Identifier
doi:10.1216/rmjm/1181069775

Mathematical Reviews number (MathSciNet)
MR2117602

Zentralblatt MATH identifier
1088.44002

Subjects
Primary: 44A40: Calculus of Mikusiński and other operational calculi
Secondary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35] 44A35: Convolution

Keywords
Boehmians convolution quotient Schwartz distributions point value

Citation

Karunakaran, V.; Vembu, R. On Point Values of Boehmians. Rocky Mountain J. Math. 35 (2005), no. 1, 181--193. doi:10.1216/rmjm/1181069775. https://projecteuclid.org/euclid.rmjm/1181069775


Export citation

References

  • V. Karunakaran and N.V. Kalpakam, Boehmians representing measures, Houston J. Math. 26 (2000), 377-386.
  • P. Mikusiński, Convergence of Boehmians, Japan J. Math. 9 (1983).
  • J. Mikusiński and P. Mikusiński, Quotients de suites et leurs applications dans l'analyse fonctionnelle, C.R. Acad. Sci., Paris Ser. I Math. 293 (1981), 463-464.
  • P. Mikusiński and M. Tighiouart, Value of a Boehmian at a point and at infinity, Rocky Mountain J. Math. 24 (1994), 1039-1054.